# SDR ASAA2017011419357

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 33,747 hours, 10,208 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT ILLUMINATED AFTER LIFTOFF AND STAYED ON THRU OUT FLIGHT. GROUNDED - YES. RELEASED PER MEL 21-5C. COMPLIED WITH CONFIG CHANGE PER MEL. REVERSED SP PROC FOR MEL 21-5C & REACTIVATED RAM AIR MODULATING SYS PER AMM TASK 21-00-00-440-802, PERFORMED PACK/ZONE TEMP BITE TEST PER AMM 21-61-00-700-806-002, GREEN LIGHT GO LIGHT ILLUMINATED, PUT ACFT BACK TO ITS USUAL CONDITION.
